# SDR 2007UALA00833

- Difficulty date: March 17, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N910UA
- Make and model: Boeing 737522
- Aircraft serial: 25254
- Aircraft time: 42,767 hours, 31,260 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Faulty
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOOR 1L EVAC SLIDE GIRT MATERIAL HANGING LOOSE FROM CONTAINER.  SECURED AND STOWED BOTTOM PORTION OF SLIDE.  INSPECTION ACCOMPLISHED.
